# SDR COEA0808917

- Difficulty date: October 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57110926200
- Condition: Corroded
- Location: Rt Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT COE MAJOR REPAIR AND LEVEL 2 CORROSION.  CORROSION ON CENTER WING UPPER SKIN, ON THE CUTOUT FLANGE FOR PANEL 622CT.
